# SDR ASOA200900512

- Difficulty date: April 30, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 27,013 hours, 23,451 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 460 PRESSURE FLOOR HAS MULTIPLE CRACK INDICATIONS NOTED FWD AND AFT SIDE FS 460 RBL 9 AND LBL 9.  TEMP REPAIR COMPLIED WITH IAW REO 601R-53-41-884A.  THIS SDR WILL REMAIN OPEN PENDING MTC DETERMINATION OF AN APPROPRIATE CORR ACTION.
